# SDR AMTA200800200

- Difficulty date: March 1, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL ASSY RBL 8.1 STA, 767 HAVE A UNIFORM CORROSION AFT CARGO COMPARTMENT.  REMOVED CORROSION ON RAIL ASSY, ORG MAT .071, MAT LOSS .030, REM MAT .041, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A DETAIL D, FABRICATED REPAIR PART FROM BAC 1510-1355 IAW EA 737-5300-08-A0036.  (K)
